# SDR ASAA2017011419361

- Difficulty date: January 14, 2017
- Submitted: January 18, 2017
- Operation: Air carrier
- Aircraft: N487AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44108
- Aircraft time: 4,963 hours, 1,629 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

A/T SYSTEM INOP, WILL NOT ARM ON THE GROUND OR IN FLT. RAN QRH. SET PWR MANUALLY. GROUNDED - YES. ACCOMPLISHED AUTOTHROTTLE OPS TEST. TEST PASSED. GROUND VERIFICATION SUCCESSFUL. REF AMM 22-31-00-710-801. CLEARS MEL22-4B.
